Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i1.10
pages 1-19

Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

ABSTRACT

The paper considers nonlinear dynamical systems with linear/nonlinear bilateral constraints and/or norm bounds, and it presents the solution to the problem of minimization of bounded perturbations impact on these systems. As the measure of perturbations impact on dynamical systems the paper takes the radius of their interval invariant sets — the analogs of magnitude of variance in case of probabilistic nature of perturbations. Consideration is given only to cases where the given estimates for nonlinear functions form multivalued mappings. The illustrative example is also presented.


Articles with similar content:

Pseudo-Inversion of Perturbed and Unperturbed Green Vector-Functions for Systems with Distributed Parameters
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Vladimir Antonovich Stoyan
Discrete Optimal Control of Descriptor Systems with Variable Parameters
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Larisa A. Vlasenko, Mikhail F. Bondarenko, Anatoliy G. Rutkas
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Analysis and Synthesis of a Certain Class of Nonlinear Uncertain Control Systems Under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
MATHEMATICAL ASPECTS OF SYNTHESIS OF MULTI-PARAMETRIC SELECTIVE SIGNALS WITH FINITE SPECTRUM
Telecommunications and Radio Engineering, Vol.69, 2010, issue 10
D. Yu. Ilyin, E. A. Sukachev